# SDR SIMA20141126006

- Difficulty date: November 26, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 36,672 hours, 33,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT INOPERATIVE.  R & R THE LT UPPER OVERWING EXTERIOR EMER LIGHT LAMP IAW AMM TASKS 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
